Im 9 weeks pregnant and have 3 other kids to take care of and no insurance i was getting methadone off the street now i need to get clean and rehab is out of the question what can i do at home? im on day 2 and going crazy! please help!
Pregnant and going through withdraw any sugestions?
- 25 Apr 2010 by Sarah22
- 27 April 2010
See if there are any lo or no cost programs in you area that may be able to treat you. To find them, ask a pharmacist, large churches, and the low cost pregnancy clinic in you area and you might even try a methadone clinic to see if they know of any low cost or no cost programs to help you with both the addiction and the pregnancy. You really should be seeing a doctor who has treated Pregnant Mothers who have opiate addictions. I know you feel bad and are probably scared. You are not the only Mom in this predicament and you should be able to find some kind of help. For right now, I will say some big Prayers for you. See if there are any Outreach Programs in your area, they are usually connected to large or Prominent Churches, they should be able to guide you. Enlist a trusted friend or family member to help you do this tomorrow, as I know you probably don't feel good at all. In your predicament, I am a little frightened to tell you to take anything other than rest and take some hot showers until you can get into a doctor who treats Pregnant Moms with opiate addictions. If there is a Medical school or Low cost hospital in your area, they may have doctors who can help you tomorrow.
Hey there I kinda know what you're going through as far as coming off opiates and it really sucks. I was addicted to opiates for 5-6 years and have been off them almost a year so I know how much it sucks. The only thing I know that might help is diphenhydramine (aka Benadryl). Its an over the counter antihistamine allergy medicine that can make you drowsy which in your case might help with your anxiety so you can get some sleep. I looked it up and its supposed to be pretty safe during pregnancy its actually recommended for morning sickness sometimes. This might help temporarily but you need to go to a doctor because the withdrawal is only going to get worse but whatever you do don't start taking it again. Methadone is really time released so the detox time is much more drawn out than other opiates. As much as going through this sucks in a way its a good thing because pregnant or not you need to get off the pills so try to stay positive. Down the road you'll look back and be sooo glad to be off that crap. You really need to see a doctor because withdrawal is really hard on your body and it could harm your baby. Hopefully some of this helps but get advice from a doctor you can't safely detox on your own.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 2 answers
Posted 3 Jan 2010 • 2 answers
Posted 27 Jul 2012 • 2 answers
Posted 24 Dec 2014 • 1 answer
Posted 11 Oct 2016 • 1 answer